# SDR 2003FA0000738

- Difficulty date: May 30, 2003
- Submitted: July 23, 2003
- Operation: General aviation
- Aircraft: N5581T
- Make and model: Beech F33A
- Aircraft serial: CE1350
- Engine: Cont IO520BB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Shaft
- Condition: Binding
- Location: Fuel Control
- Part time: 6 hours
- Component: Fuel Control
- Component part number: A01EA296R
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HIGH CHT AND OIL TEMP IN FLIGHT.  RAN AIRCRAFT AND FOUND ENGINE RUNNING LEAN,  ATTEMPTED TO SET THE MIXTURE BUT WE WERE UNABLE TO.  WHEN DISCONNECTING MIXTURE CONTROL CABLE FROM FUEL CONTRO AND MOVING THE SHAFT ON FUEL CONTROL BY HAND, FOUND IT ROUGH AND BINDING.
